Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actonel

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Ralph Schuler
Guest
 
Posts: n/a
Default No Subject

My mother-in-law took two of the weekly doses of Actonel. She is 86 years old. She started vomiting blood and bled from rectum also. Came very close to dieing. Received 7 units of blood. Put tube down her throat to look at her stomach- She had a huge bleeding ulcer in her stomach. They finally got the bleeding to stop. Spent 1 week in hospital. Will take weeks to get her strength back. Wife taking care of her now! This is a dangerous drug! Needs to be taken off the market. I will be contacting Procter and Gamble. Also looking into taking legal action! They use people as guinea pigs- It's not ethical. If your on this drug I'd recommend you stop immediatly.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:32 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.